Items where Department is "Mathematics and Statistics" and Year is 1989

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | C | D | F | T
Number of items: 14.


Bade, W. G. and Dales, H.G. (1989) Continuity of derivations from radical convolution algebras. Studia Mathematica, 95. pp. 59-91. ISSN 0039-3223

Bade, W. G. and Dales, H.G. (1989) Discontinuous derivations from algebras of power series. Proceedings of the London Mathematical Society, 59 (1). pp. 133-152. ISSN 0024-6115

Barry, Jon and Francis, Brian and Davies, Richard (1989) SABRE 2.0:software for the analysis of binary recurrent events. In: Statistical modelling. Lecture Notes in Statistics . Springer-Verlag, Berlin. ISBN 978-0387970974

Barry, Jon and Soothill, Keith and Francis, Brian (1989) Nursing the statistics:a demonstration study of nurse turnover and retention. Journal of Advanced Nursing, 14 (7). pp. 528-535. ISSN 0309-2402

Bell, Graham and Clegg, David and Farwell, Ruth and Hebborn, John and Houston, Ken and Lazenby, Paul and McCauley, Graham and McGough, John and Newton, Eric and Nicholson, Diana and Tanner, Dennis and Towers, David Anthony (1989) Making mathematics more attractive. In: Mathematics 16-20. Shell Centre for Mathematical Education, Nottingham University, pp. 105-114.

Bound, John P. and Harvey, Peter W. and Francis, Brian (1989) Seasonal prevalence of major congenital malformations in the Fylde of Lancaster 1957-1981. Journal of Epidemiology and Community Health, 43 (4). pp. 330-342. ISSN 1470-2738


Chetwynd, Amanda G. and Haggkvist, Roland A. (1989) A note on list colourings. Journal of Graph Theory, 13 (1). pp. 87-95. ISSN 1097-0118

Chetwynd, Amanda G. and Hilton, A. J. W. (1989) A Δ-subgraph condition for a graph to be class 1. Journal of Combinatorial Theory, Series B, 46 (1). pp. 37-45. ISSN 0095-8956

Chetwynd, Amanda G. and Hilton, A. J. W. and Hoffman, D. G. (1989) On the Δ-subgraph of graphs which are critical with respect to the chromatic index. Journal of Combinatorial Theory, Series B, 46 (2). pp. 240-275. ISSN 0095-8956


Dales, H.G. (1989) On norms on algebras. In: Conference on Automatic Continuity and Banach Algebras. Proceedings of the Centre for Mathematical Analysis . Australian National University, Canberra, pp. 61-96.


Francis, Brian and Decarli, Adriano and Gilchrist, Robert and Seeber, Gilg (1989) Statistical modelling:proceedings of GLIM 89 and the 4th Internat. Workshop on Statist. Modelling held in Trento, Italy, July 17-21, 1989. Lecture Notes in Statistics . Springer Verlag, Berlin. ISBN 978-0387970974

Francis, Brian and Green, Michael and Bradley, Malcolm (1989) GLIM4:structure and development. In: Statistical Modelling. Lecture Notes in Statistics . Springer-Verlag, Berlin. ISBN 978-0387970974


Towers, David and Bowman, Kevin (1989) Modularity conditions in Lie algebras. Hiroshima Mathematical Journal, 19 (2). pp. 333-346.

Towers, David and Turner, Peter (1989) A flexible first year undergraduate mathematics curriculum. International Journal of Mathematical Education in Science and Technology, 20 (3). pp. 469-473. ISSN 1464-5211

This list was generated on Sat Feb 29 02:09:09 2020 GMT.